American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A75) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 48 of 48 found      Go to page: 1 2

[31] K. J. Falconer. Dimensions and measures of quasi self-similar sets . Proc. Amer. Math. Soc. 106 (1989) 543-554. MR 969315.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Alec Norton. Functions not constant on fractal quasi-arcs of critical points . Proc. Amer. Math. Soc. 106 (1989) 397-405. MR 969524.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] R. Dougherty and A. S. Kechris. Hausdorff measures and sets of uniqueness for trigonometric series . Proc. Amer. Math. Soc. 105 (1989) 894-897. MR 946633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] James Foran. Dimension of the graph of Riemann integrable functions . Proc. Amer. Math. Soc. 104 (1988) 219-220. MR 958070.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Sandra Meinershagen. The symmetric derivation basis measure and the packing measure . Proc. Amer. Math. Soc. 103 (1988) 813-814. MR 947664.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] M. Laczkovich. Closed sets without measurable matching . Proc. Amer. Math. Soc. 103 (1988) 894-896. MR 947676.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] John McLaughlin. A note on Hausdorff measures of quasi-self-similar sets . Proc. Amer. Math. Soc. 100 (1987) 183-186. MR 883425.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] A. M. Bruckner, Roy O. Davies and C. Goffman. The essential boundary of certain sets . Proc. Amer. Math. Soc. 96 (1986) 579-584. MR 826484.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] K. J. Falconer. On a problem of Erd\H os on sequences and measurable sets . Proc. Amer. Math. Soc. 90 (1984) 77-78. MR 722418.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] David Bindschadler and Togo Nishiura. The Goffman-Liu area and Plateau's problem . Proc. Amer. Math. Soc. 82 (1981) 66-70. MR 603603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Anatole Beck. A pathological flow in the torus . Proc. Amer. Math. Soc. 82 (1981) 303-306. MR 609672.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Jussi Väisälä. Demension and measure . Proc. Amer. Math. Soc. 76 (1979) 167-168. MR 534412.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Frank Wattenberg. Nonstandard measure theory--Hausdorff measure . Proc. Amer. Math. Soc. 65 (1977) 326-331. MR 0444466.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Ralph Alexander. Random compact sets related to the Kakeya problem . Proc. Amer. Math. Soc. 53 (1975) 415-419. MR 0393427.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Lawrence R. Ernst. $\mathcal{T}$ measure of Cartesian product sets . Proc. Amer. Math. Soc. 49 (1975) 199-202. MR 0367162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] John C. Wells. A note on a corollary of Sard's theorem . Proc. Amer. Math. Soc. 48 (1975) 513-514. MR 0364578.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] J. C. Breckenridge. The significant cylindrical condition and a Hausdorff rectifiable set . Proc. Amer. Math. Soc. 37 (1973) 549-552. MR 0311876.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Ronald Gariepy. Ge\"ocze area and a convergence property . Proc. Amer. Math. Soc. 34 (1972) 469-474. MR 0297974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 48 of 48 found      Go to page: 1 2